# SDR FDEA201411063538

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N382089
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 1675 - 1695 RT SIDE A CRACK WAS FOUND IN STRINGER 18 WHILE INSTALLING FLOORBEAM.  R & R PN FX146N3820-89 FABRICATED ON T14 1089757 IAW SRM 51-40-02 & DWG 146N3820, STINGER SECTION.  MAJOR REPAIR.
